Skip to content

Research at St Andrews

Orientations of symmetrical objects

Research output: Chapter in Book/Report/Conference proceedingChapter

Author(s)

Peter Edmund Jupp, Richard Arnold

School/Research organisations

Details

Original languageEnglish
Title of host publicationApplied Directional Statistics
Subtitle of host publicationModern Methods and Case Studies
EditorsChristophe Ley, Thomas Verdebout
Place of PublicationBoca Raton, London, New York
PublisherCRC Press
Chapter2
Pages25-44
Number of pages20
ISBN (Print)13:978-1-138-626743-0
Publication statusPublished - 2019

Discover related content
Find related publications, people, projects and more using interactive charts.

View graph of relations

Related by author

  1. Measures of goodness of fit obtained by almost-canonical transformations on Riemannian manifolds

    Jupp, P. E. & Kume, A., Mar 2020, In: Journal of Multivariate Analysis. 176, 104579.

    Research output: Contribution to journalArticlepeer-review

  2. Bimodal or quadrimodal? Statistical tests for the shape of fault patterns

    Healy, D. & Jupp, P., 22 Aug 2018, In: Solid Earth. 9, 4, p. 1051-1060 10 p.

    Research output: Contribution to journalArticlepeer-review

  3. Statistics of ambiguous rotations

    Arnold, R., Jupp, P. E. & Schaeben, H., May 2018, In: Journal of Multivariate Analysis. 165, p. 73-85

    Research output: Contribution to journalArticlepeer-review

  4. A general setting for symmetric distributions and their relationship to general distributions

    Jupp, P. E., Regoli, G. & Azzalini, A., Jun 2016, In: Journal of Multivariate Analysis. 148, p. 107-119

    Research output: Contribution to journalArticlepeer-review

  5. Copulae on products of compact Riemannian manifolds

    Jupp, P. E., Sep 2015, In: Journal of Multivariate Analysis. 140, p. 92-98

    Research output: Contribution to journalArticlepeer-review

ID: 264111093

Top